# SDR 07FDEA00485

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND OLD CORROSION REPAIR ON UPPER WING SKIN LT, CLOSED TO RIB 5.  REPAIR WAS VERIEFIED IAW RAS/BAE/0937/2004 ISSUE B AND CAL EO AB6-57-00-0057R1.  THE REPAIR DIDN'T CORRESPOND WITH THE DOCUMENTS.  THE REPAIR WAS ACCOMPLISHED IN THE FOLLOW DR 456.
